# SDR WX0A2015112473010

- Difficulty date: November 19, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N902NV
- Make and model: Boeing 757204
- Aircraft serial: 26964
- Aircraft time: 70,702 hours, 23,511 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT L4 DOOR NOT BLINKING.  REPLACED BATTERY FOR EMERGENCY FLASHLIGHT AT L4 DOOR IAW M/M 25-64-00.  OPS CHECK GOOD.
